# SDR AALA202208224912

- Difficulty date: August 16, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737
- Aircraft serial: 31097
- Aircraft time: 36,426 hours, 15,216 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR STICKS AT BOTTOM WHEN OPENING OR CLOSING. **SUPPLEMENTAL REPORT FOR AALA202208174912: RESECURED TRIM SCREWS. OPERATIONAL CHECK NORMAL.** (CLOSED)
